# SDR FDEA202307271318

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LW INBD L/E AT LES 289 SLAT TORQUE TUBE GUIDE BRACKET IS CRACKED IN SEVERAL PLACES REMOVED AND REPLACED GUIDE BRACKET IAW BOEING DRAWING 114T1240, SHEET 6, REV -
